# SDR UPS97224467

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 294-315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WHILE WORKING CUSTOMER CARD 736862 FOUND CORROSION ON RT UPPER NLG CHORD BS 294 TO 315 RBL 11 WL 181.  CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1.  REMOVED THE NLG RT UPPER CHORD AND REPLACED IAW SRM 51-20-1, 51-30-2, 51-10-2, 51-20-4 AND MM 51-20-151.
